RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 3–12 (Mi mz2204)  

On self-adjoint operators connected by inequalities and on their applications to problems of mathematical physics

T. Ya. Azizov, V. L. Khatskevich

Voronezh State University

Full text: PDF file (2810 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 549–554

Bibliographic databases:

UDC: 517.432+572.515
Received: 05.01.1993

Citation: T. Ya. Azizov, V. L. Khatskevich, “On self-adjoint operators connected by inequalities and on their applications to problems of mathematical physics”, Mat. Zametki, 55:6 (1994), 3–12; Math. Notes, 55:6 (1994), 549–554

Citation in format AMSBIB
\Bibitem{AziKha94}
\by T.~Ya.~Azizov, V.~L.~Khatskevich
\paper On self-adjoint operators connected by inequalities and on their applications to problems of mathematical physics
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz2204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296007}
\zmath{https://zbmath.org/?q=an:0826.47014}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 549--554
\crossref{https://doi.org/10.1007/BF02110348}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2204
  • http://mi.mathnet.ru/eng/mz/v55/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:54
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019